# SDR IPXA2016101909587

- Difficulty date: October 3, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB75986
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING TO FUSELAGE RIB AT STA 5-113 AND 11" FROM LOWER END IS CORRODED.  REPAIRED CORRODED WING TO FUSELAGE RIB INSTALLATION AT SAID LOCATION IAW EA 011-5320-01-A6516 REV I/R AND EO MD11-5320-62171-A.  MINOR.
